# SDR 06FDEA1701

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 30,995 hours, 32,402 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION GOT GREEN PUMP NR 2 LOW PRESSURE WARNING ON ECAM.  COMPLIED WITH ECAM ELECTED TO RTN  TO MHT AS AIRCRAFT HAD TOTAL GREEN SYSTEM FAILURE PREVIOUS FLIGHT AND GREEN SYSTEM HAD BEEN OPEN AND  MAINTENANCE PERFORMED.  QUANTITY APPEARED TO BE DECREASING BUT COULD NOT CONFIRM DUE TO FLUCUTIONS DUE TO GEAR RETRACTION AND EXTENSION.  T/S GREEN PUMP NR 2 LOW PRESSURE LIGHT.  REMOVED AND REPLACED NR 2 ENG GREEN PUMP CASE DRAIN FILTER, NO CONTAMINATION FOUND PER 29-11-36-3-01.  AS PER MM 29-11-32-4-01 FOUND AIR WHEN BLEEDING PUMP.  RAN BOTH ENGINES, RAN ALL PUMPS, NO LO PRESS LIGHTS OR RVSR LIGHTS ON AT ANYTIME.
